The Annals of Mathematical Statistics

A Note on Idempotent Matrices

K. S. Banerjee

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 880-882.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703592

Digital Object Identifier
doi:10.1214/aoms/1177703592

Mathematical Reviews number (MathSciNet)
MR161867

JSTOR
links.jstor.org

Citation

Banerjee, K. S. A Note on Idempotent Matrices. Ann. Math. Statist. 35 (1964), no. 2, 880--882. doi:10.1214/aoms/1177703592. https://projecteuclid.org/euclid.aoms/1177703592


Export citation